# SDR DALA2018061604084

- Difficulty date: June 16, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 57,977 hours, 22,507 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Repair
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON PREVIOUS REPAIR ON RAIL STA 727I TO 727J LBL3 AT AFT CARGO COMPARTMENT. REPAIR ON RAIL STA 727I TO 727J LBL3 WAS REPLACED PER SRM 53-00-53.
